It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


i was wondering if anybody has had stomach related problems i have been diagnosed with really low iron . My doc has put me on prenatal pills. After taking one pill a day . two days later my stomach is really upset and nausea. any info?
howeser--Welcome to the boards! :wave:

Everyone is an individual when it comes down to what is well tolerated and what is not. I am very sensitive to iron supplements and vitamins. However, when I was anemic, I added a prenatal vit to my daily supplements and it didn't bother me at all. If it is in pill form as you say, you can try braking it and taking it with food 1/2 in the morning and 1/2 in the afternoon. Always check with your doctor first. They say that vitamins are better absorbed when cut in half and taken in different doses with food. You can also ask your doc if s/he can find another one for you to try. It's worth trying different ones to find one that works for you. This is very common BTW. Feel better soon. FLFG :)





All times are GMT -7. The time now is 03:59 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!